# SDR FDEA201008112933

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,876 hours, 30,688 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Component: Light, Grimes
- Component part number: 1000677
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY L-1 DOOR IS INOP.   R & R EMERGENCY EXIT LIGHT BATTERY PACK (MM 33-50-101-2).  OPS CHECKED GOOD.  OK TO CONTINUE.  PREMATURE REMOVAL/INSTALLATION.
